×

On homeomorphisms of infinite-dimensional bundles. I. (English) Zbl 0288.58001


MSC:

58B05 Homotopy and topological questions for infinite-dimensional manifolds
55R10 Fiber bundles in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515 – 519. · Zbl 0137.09703
[2] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365 – 383. · Zbl 0148.37202
[3] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[4] R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771 – 792. · Zbl 0189.12402
[5] R. D. Anderson, David W. Henderson, and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143 – 150. · Zbl 0185.50803
[6] R. D. Anderson and John D. McCharen, On extending homeomorphisms to Fréchet manifolds, Proc. Amer. Math. Soc. 25 (1970), 283 – 289. · Zbl 0203.25805
[7] R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315 – 330. · Zbl 0187.20505
[8] W. Barit, Some properties of certain subsets of infinite-dimensional spaces, Dissertation, Lousiana State University, 1971.
[9] Czesław Bessaga and Victor Klee, Every non-normable Frechet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161 – 166. · Zbl 0138.37403
[10] T. A. Chapman, Four classes of separable metric infinite-dimensional manifolds, Bull. Amer. Math. Soc. 76 (1970), 399 – 403. · Zbl 0191.21902
[11] T. A. Chapman, Infinite deficiency in Fréchet manifolds, Trans. Amer. Math. Soc. 148 (1970), 137 – 146. · Zbl 0194.55601
[12] William H. Cutler, Negligible subsets of infinite-dimensional Fréchet manifolds, Proc. Amer. Math. Soc. 23 (1969), 668 – 675. · Zbl 0195.53603
[13] James Eells Jr. and Nicolaas H. Kuiper, Homotopy negligible subsets, Compositio Math. 21 (1969), 155 – 161. · Zbl 0181.51401
[14] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759 – 762. · Zbl 0179.29101
[15] Dale Husemoller, Fibre bundles, McGraw-Hill Book Co., New York-London-Sydney, 1966. · Zbl 0144.44804
[16] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[17] Richard S. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1 – 16. · Zbl 0138.18302
[18] Peter L. Renz, The contractibility of the homeomorphism group of some product spaces by Wong’s method, Math. Scand. 28 (1971), 182 – 188. · Zbl 0218.57027
[19] James E. West, Fixed-point sets of transformation groups on infinite-product spaces., Proc. Amer. Math. Soc. 21 (1969), 575 – 582. · Zbl 0175.41703
[20] Raymond Y. T. Wong, On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc. 128 (1967), 148 – 154. · Zbl 0153.24603
[21] Raymond Y. T. Wong, Stationary isotopies of infinite-dimensional spaces, Trans. Amer. Math. Soc. 156 (1971), 131 – 136. · Zbl 0223.57005
[22] Raymond Y. T. Wong, Homotopy negligible subsets of bundles, Compositio Math. 24 (1972), 119 – 128. · Zbl 0235.57005
[23] Raymond Y. T. Wong, On homeomorphisms of infinite-dimensional bundles. I, Trans. Amer. Math. Soc. 191 (1974), 245 – 259. , https://doi.org/10.1090/S0002-9947-1974-0415625-6 T. A. Chapman and R. Y. T. Wong, On homeomorphisms of infinite dimensional bundles. II, Trans. Amer. Math. Soc. 191 (1974), 261 – 268; ibid. 191 (1974), 269 – 276. , https://doi.org/10.1090/S0002-9947-1974-0415626-8 T. A. Chapman and R. Y. T. Wong, On homeomorphisms of infinite dimensional bundles. III, Trans. Amer. Math. Soc. 191 (1974), 269 – 276. · Zbl 0288.58002
[24] Raymond Y. T. Wong, On homeomorphisms of infinite-dimensional bundles. I, Trans. Amer. Math. Soc. 191 (1974), 245 – 259. , https://doi.org/10.1090/S0002-9947-1974-0415625-6 T. A. Chapman and R. Y. T. Wong, On homeomorphisms of infinite dimensional bundles. II, Trans. Amer. Math. Soc. 191 (1974), 261 – 268; ibid. 191 (1974), 269 – 276. , https://doi.org/10.1090/S0002-9947-1974-0415626-8 T. A. Chapman and R. Y. T. Wong, On homeomorphisms of infinite dimensional bundles. III, Trans. Amer. Math. Soc. 191 (1974), 269 – 276. · Zbl 0288.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.